# SDR DALA2023012670684

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 84,428 hours, 16,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK EXIT SIGN INOP WITH EMERG. SWITCH ON FLT DECK SWITCH.   R/R FLIGHT DECK PORTABLE EMERGENCY LIGHT ASSY. IAW 767-400 AMM 33-51. OPS CHK GOOD. (9868839)
